On the regularization of ill-posed control problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 27-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_12_a5,
author = {E. N. Domanskiǐ},
title = {On the regularization of ill-posed control problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--31},
year = {1986},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_12_a5/}
}
E. N. Domanskiǐ. On the regularization of ill-posed control problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 27-31. http://geodesic.mathdoc.fr/item/IVM_1986_12_a5/